# SDR SWAA2022031028433

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE MIDSPAN BULKHEAD AFT CURVED SEAL RETAINER ANGLE IS CRACKED / INSTALLED NEW LEFT WING TRAILING EDGE MIDSPAN BULKHEAD AFT CURVED SEAL RETAINTER. P/N 115A2953-1 IAW 51-40-02-0G-0 (SRM) ATAG A70616
